# SDR DALA2024052105402

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Part number: UNKNOWN
- Condition: Loose
- Location: R4 Door Stop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 R-4 DOOR STOP FITTINGS RETAINER CLIPS WEAK AND LOOSE SEVERAL LOCATIONS. CORRECTIVE ACTION: CHECKED AND REPLACED STOP PIN RETAINER SPRINGS REF B757-200/300 AMM 52-11. (0350092)
